# SDR SWAA2024060698471

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 28,308 hours, 13,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R LH OB AFT FLAP FOR UPPER SKIN DEMALMINATION 24-127-01494-TLD (COMPONENT - SWA - REPAIR - L/H O/B T/E AFT FLAP (PN: 113A3700-27 SN: 005725) UPPER SKIN DELAMINATION - PERMANENT) [TTG8Q00TQ8SF]<[01] R & R O/B AFTFLAP PER AMM 27-51-22
